Spatial rock-paper-scissors models with inhomogeneous reaction rates

He, QA, Mobilia, M orcid.org/0000-0002-1424-567X and Tauber, UC (2010) Spatial rock-paper-scissors models with inhomogeneous reaction rates. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 82 (5). 051909. pp. 1-11. ISSN 1539-3755

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: ©2010 The American Physical Society
Keywords: COMPETITION; BIODIVERSITY; ORGANIZATION; POPULATIONS; STRATEGIES; SURVIVAL; DYNAMICS; PROMOTES; SYSTEMS; GAMES
Dates:
  • Published: 4 November 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 May 2018 12:55
Last Modified: 24 May 2018 12:55
Status: Published
Publisher: American Physical Society
Identification Number: https://doi.org/10.1103/PhysRevE.82.051909
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics